On Kolmogorov-type inequalities for fractional derivatives of functions of two variables

Authors

  • V. F. Babenko
  • S. A. Pichugov Днепропетр. нац. ун-т ж.-д. трансп.

Abstract

We prove a new exact Kolmogorov-type inequality estimating the norm of a mixed fractional-order derivative (in Marchaud's sense) of a function of two variables via the norm of the function and the norms of its partial derivatives of the first order.

Published

25.06.2008

Issue

Section

Short communications

How to Cite

Babenko, V. F., and S. A. Pichugov. “On Kolmogorov-Type Inequalities for Fractional Derivatives of Functions of Two Variables”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 6, June 2008, pp. 837–842, https://umj.imath.kiev.ua/index.php/umj/article/view/3200.